Couldn't find what you looking for?

TRY OUR SEARCH!

Hello I really need your help please!! Am on my 4 month of accutane and finally one day i notice i was impotence. I called my DR and he said that it has nothing to do with Accutane and that i should keep taking them until i finish my 5th month. What should i do ??? I stopped taking accutane because i really felt that was what is causing the impotence problem. So far am on my 1st day off accutane and stiff impotence problem . What should i do? will I ever recover???

Please guys i need your help , do I need to get a lawyer ???


**edited by moderator**

Loading...

Hi,

After only one day without the medicine it is still in sufficient strength to keep working. It'll take time to wear off as your liver processes it.

OK, are you feeling depressed at all? I don't see impotence listed as a side effect, although it could still be one.

I don't think you need a lawyer yet, just some more time.

Do you get erections? What exactly is happening?

Hope that helps, let us know.
Reply

Loading...

You are correct. Accutane has been reported to cause erectile dysfunction in some patients. It has been speculated that accutane-induced depression is the real cause of erectile dysfunction. Accutane is fat-soluble and will probably take a long time to clear from your body. Massage therapy and regular physical exercise can reduce the severity of depresson and may help restore sexual function.
Reply

Loading...

Hello sorry it took me a bit to answer i've been busy. But the deal is that I stopped taking accutane on Monday June 8 was my last dose. My Dr. has me on a dose of 40 three times a day.

It was the weekend before Monday that I began to notice the inability to keep an erection it will just go away in the matter of seconds. And finally on monday I felt to no feeling what so ever even if I was aroused or stimulated by my girlfriend. Almost life if my penis went numb.

So ever since i stopped taking accutane its been about 5 days now and i can barely get a morning erection. I have to get stimulated to get an erection but goes away in secs. When I get an erection i can see my penis erected but unable to feel strong and sensible, no feeling around it especially the head of the penis.

Its just really is out of my usual due to the fact that i would always get erections without any problems or need of stimulation. Also I would always feel a strong erection and very sensible feeling around my penis and now its nothing like so at all. I know being worried about it makes it worse but i dont know what else to do.

PS. am about 5'11 and weight 215 and an active person. Been on Accutane for 4 months now but have already stopped taking them. My Dr. nurse told me it takes about 9 days to a months for it to clear.?

I appreciate your time and all your help.
Reply

Loading...

Hello sorry it took me a bit to answer i've been busy. But the deal is that I stopped taking accutane on Monday June 8 was my last dose. My Dr. has me on a dose of 40 three times a day.

It was the weekend before Monday that I began to notice the inability to keep an erection it will just go away in the matter of seconds. And finally on monday I felt to no feeling what so ever even if I was aroused or stimulated by my girlfriend. Almost like if my penis went numb.

So ever since i stopped taking accutane its been about 5 days now and i can barely get a morning erection. I have to get stimulated to get an erection but goes away in secs. When I get an erection i can see my penis erected but unable to feel strong and sensible, no feeling around it especially the head of the penis. Am starting to get small erections but not full ones and they go away, am giving it time and see what happens before i make an appt with my family physician. Oh by the way am not depressed at all i still stay active i do things with my family, but ever since this happened it has me worried. Also began to have stong back aches and headaches (feeling of head fullness) a week before i stopped taking accutane, but now they just come and go from time to time . My Dr said that is a side effect and prescribed my some pain killers, but havent gone to the pharmacy to get them since the pain is turned more into a discomfort and doesnt really bother me.

Its just really is out of my usual due to the fact that i would always get erections without any problems or need of stimulation. Also I would always feel a strong erection and very sensible feeling around my penis and now its nothing like so at all. I know being worried about it makes it worse but i dont know what else to do.

PS. am about 5'11 and weight 215 and an active person. Been on Accutane for 4 months now but have already stopped taking them. My Dr. nurse told me it takes about 9 days to a months for it to clear.?

I appreciate your time and all your help.
Reply

Loading...

I have heard of this happening to other people. Some people report that it does not return 100% although I've heard it can get better marginally.
Reply

Loading...

i have gone impotent completely about a month after getting off the tane. heard similar stories, reeaalllyy sucks man. anyone who can help please respond
Reply

Loading...

same as me bro^ my body just stopped working and i dont even feel the same emotional attraction to a girl i should. im 16 and cant live this way my ***this post is edited by moderator *** *** private e-mails not allowed **
Please read our Terms of Use
anything that helps youbecause im seeing a variety of docs and trying many supplements. i miss sex every day and i havnt told me girlfriend about my issues b/c im scared ill lose her. i probably wouldnt be accepting to someone who had these issues and so it just feels terrible. this is a terible fate and im willing to do whatever it takes to fix it.
Reply

Loading...

whomsoever taking accutane, never take it... t may cure acne related prob but t severely causes impotence... don loose ur sexual reductions for just acne

Reply

Loading...


Any resolution, i am in the same position and in desperate need of help
Reply

Loading...

Did it get better??
Reply

Loading...